# SDR CA960424502

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fcu
- Condition: Inoperative
- Location: Flt Computers
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)ON ARRIVAL BOTH FLIGHT MANAGEMENT GUIDANCE COMPUTERS WERE INOPERATIVE. FULL ATUO LAND CHECK CARRIED OUT. FLIGHT CONTROL UNIT (F.C.U.) RESET.
